Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Do ovacare and ubiphene help in ovulation ?

Hi, i have irregular periods and im prescribed ubiphene and ovacare .where ubiphene should be taken during my second day of periods till sixth and ovacare for 30 days..does it helps in ovulation ....actually i hvae hypothyroidism and PCOd where this hypo camr normal few months back but then suddenly i didn get periods for past 2 months and only after taking regestrone 5 mg i got my periods and doc asked me to come on 12th day after periods for a scan and may i know the reason
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  1234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Hypothyroidism can cause Amenorrhea, irregular periods, and Infertility by causing PCOD. PCOD is an ovulatory dysfunction. Sometimes there can be other hormonal disturbances also along with Hypothyroidism, like hyperinsulenemia, Hyperprolactenemia, disturbed LH/FSH ratio, and hyperandrogenism. I hope that your doctor has ruled out any other cause for your problem.
You must also continue your Eltroxin ( for hypothyroidism), and keep checking the level of TSH and T4.
Ubiphene helps in Ovulation. Your doctor has called you on 12th day of your period to do trans vaginal USG to do follicular study. You should expect that she will call you again for serial USG, to study the growth of follicles, to measure the endometrial thickness, etc.
When your follicles would be just about to rupture, she may give you one injection to make sure that ovary releases that ova. If you do not become pregnant, inspite of confirmed ovulation for three months, then she will take you to the next step.
if you are not ovulating , then she may increase the dose of Ubiphene, and may add few more medicines.
There are so many options, and I would suggest that, next time when you go to the Doctor, you must try to understand her approach to your management.
Do not forget to do exercise, and take healthy diet. try to reduce weight .

Best of Luck.
Answered: Sat, 14 Apr 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor